Alert archive / Michigan / Small Craft Advisories in 2018

Small Craft Advisory 8, NWS Gaylord, MI

March 25, 2018

NWS Gaylord, MI issued this small craft advisory at Mar 25, 2018, 12:15 AM EDT. It took effect at Mar 25, 2018, 2:00 PM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2018, 12:15 AM EDT (04:15 UTC)
In effect from
Mar 25, 2018, 2:00 PM EDT
Expired
Mar 27, 2018, 3:11 AM EDT
In force
37 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

780 
WHUS73 KAPX 250415
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1215 AM EDT Sun Mar 25 2018

LHZ345-LMZ342-251215-
/O.CAN.KAPX.SC.Y.0007.000000T0000Z-180325T2200Z/
/O.NEW.KAPX.SC.Y.0008.180325T1800Z-180326T0600Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
1215 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT MONDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from 2 PM this afternoon to 2 AM
EDT Monday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ344>346-250515-
/O.CAN.KAPX.SC.Y.0007.000000T0000Z-180325T1000Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1215 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LHZ346-251215-
/O.EXB.KAPX.SC.Y.0007.000000T0000Z-180327T1000Z/
St Ignace to False Detour Channel-
1215 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect until 6 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ341-251215-
/O.EXB.KAPX.SC.Y.0007.180325T1800Z-180326T0600Z/
Seul Choix Point to 5NM West of Mackinac Bridge-
1215 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT MONDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from 2 PM this afternoon to 2 AM
EDT Monday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ347>349-251215-
/O.EXT.KAPX.SC.Y.0007.000000T0000Z-180327T1000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1215 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE Small Craft Advisory IS NOW IN EFFECT until 6 AM EDT Tuesday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
9 follow-up statements
930 
WHUS73 KAPX 250734
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
334 AM EDT Sun Mar 25 2018

LHZ346>349-251545-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1000Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
334 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 6 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ345-LMZ342-251545-
/O.CON.KAPX.SC.Y.0008.180325T1800Z-180326T0600Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
334 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM EDT MONDAY...

A Small Craft Advisory remains in effect from 2 PM this afternoon
to 2 AM EDT Monday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ341-251545-
/O.CON.KAPX.SC.Y.0007.180325T1800Z-180326T0600Z/
Seul Choix Point to 5NM West of Mackinac Bridge-
334 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM EDT MONDAY...

A Small Craft Advisory remains in effect from 2 PM this afternoon
to 2 AM EDT Monday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
966 
WHUS73 KAPX 251445
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1045 AM EDT Sun Mar 25 2018

LHZ345-LMZ342-252245-
/O.CON.KAPX.SC.Y.0008.180325T1800Z-180326T0600Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
1045 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM EDT MONDAY...

A Small Craft Advisory remains in effect from 2 PM this afternoon
to 2 AM EDT Monday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ341-252245-
/O.CON.KAPX.SC.Y.0007.180325T1800Z-180326T0600Z/
Seul Choix Point to 5NM West of Mackinac Bridge-
1045 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM EDT MONDAY...

A Small Craft Advisory remains in effect from 2 PM this afternoon
to 2 AM EDT Monday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346>349-252245-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1000Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1045 AM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 6 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
434 
WHUS73 KAPX 252036
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
436 PM EDT Sun Mar 25 2018

LMZ342-252145-
/O.CAN.KAPX.SC.Y.0008.000000T0000Z-180326T0600Z/
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
436 PM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LMZ341-252145-
/O.CAN.KAPX.SC.Y.0007.000000T0000Z-180326T0600Z/
Seul Choix Point to 5NM West of Mackinac Bridge-
436 PM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LHZ345-260400-
/O.EXT.KAPX.SC.Y.0008.000000T0000Z-180326T0400Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
436 PM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE Small Craft Advisory IS NOW IN EFFECT until midnight EDT
tonight. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346>349-260400-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1000Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
436 PM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 6 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
245 
WHUS73 KAPX 260224
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1024 PM EDT Sun Mar 25 2018

LHZ345-261030-
/O.EXT.KAPX.SC.Y.0008.000000T0000Z-180327T1000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
1024 PM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE Small Craft Advisory IS NOW IN EFFECT until 6 AM EDT Tuesday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346>349-261030-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1000Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1024 PM EDT Sun Mar 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 6 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
247 
WHUS73 KAPX 260734
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
334 AM EDT Mon Mar 26 2018

LSZ321-322-261545-
/O.EXB.KAPX.SC.Y.0007.180326T1600Z-180327T1200Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
334 AM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT
TUESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from noon today to 8 AM EDT
Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ346-261545-
/O.EXB.KAPX.SC.Y.0007.180327T0000Z-180327T1200Z/
Manistee to Point Betsie MI-
334 AM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT TUESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from 8 PM this evening to 8 AM EDT
Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ345-261545-
/O.EXT.KAPX.SC.Y.0008.000000T0000Z-180327T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
334 AM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE Small Craft Advisory IS NOW IN EFFECT until 8 AM EDT Tuesday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346>349-261545-
/O.EXT.KAPX.SC.Y.0007.000000T0000Z-180327T1800Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
334 AM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY...

THE Small Craft Advisory IS NOW IN EFFECT until 2 PM EDT Tuesday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
831 
WHUS73 KAPX 261452
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1052 AM EDT Mon Mar 26 2018

LHZ345-262300-
/O.CON.KAPX.SC.Y.0008.000000T0000Z-180327T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
1052 AM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346>349-262300-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1800Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1052 AM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 2 PM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LSZ321-322-262300-
/O.CON.KAPX.SC.Y.0007.180326T1600Z-180327T1200Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1052 AM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ346-262300-
/O.CON.KAPX.SC.Y.0007.180327T0000Z-180327T1200Z/
Manistee to Point Betsie MI-
1052 AM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT TUESDAY...

A Small Craft Advisory remains in effect from 8 PM this evening
to 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
271 
WHUS73 KAPX 261951
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
351 PM EDT Mon Mar 26 2018

LHZ345-270400-
/O.CON.KAPX.SC.Y.0008.000000T0000Z-180327T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
351 PM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346>349-270400-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1800Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
351 PM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 2 PM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LSZ321-322-270400-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1200Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
351 PM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ346-270400-
/O.CON.KAPX.SC.Y.0007.180327T0000Z-180327T1200Z/
Manistee to Point Betsie MI-
351 PM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT TUESDAY...

A Small Craft Advisory remains in effect from 8 PM this evening
to 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
417 
WHUS73 KAPX 270148
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
948 PM EDT Mon Mar 26 2018

LHZ345-271000-
/O.CON.KAPX.SC.Y.0008.000000T0000Z-180327T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
948 PM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ346>349-271000-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1800Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
948 PM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 2 PM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ346-271000-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1200Z/
Manistee to Point Betsie MI-
948 PM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LSZ321-322-271000-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-180327T1200Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
948 PM EDT Mon Mar 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 8 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
881 
WHUS73 KAPX 270711
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
311 AM EDT Tue Mar 27 2018

LMZ346-LSZ321-322-270815-
/O.CAN.KAPX.SC.Y.0007.000000T0000Z-180327T1200Z/
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
311 AM EDT Tue Mar 27 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LHZ345-270815-
/O.CAN.KAPX.SC.Y.0008.000000T0000Z-180327T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
311 AM EDT Tue Mar 27 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LHZ346>349-271515-
/O.EXT.KAPX.SC.Y.0007.000000T0000Z-180328T0000Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
311 AM EDT Tue Mar 27 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE Small Craft Advisory IS NOW IN EFFECT until 8 PM EDT this
evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 9:31 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Mar 24, 9:31 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
931 PM EDT Sat Mar 24 2018

.UPDATE...
Issued at 931 PM EDT Sat Mar 24 2018

Pronounced surface and upper level ridge axes remain over Michigan
late this evening. Skies remain clear across our entire CWA as a
result of strong subsidence and ample dry air thru the entire
column. Little will change overnight as this pattern continues to
hold over our state. Expect another cold night across the
Northwoods...with overnight lows mainly in the teens.

&&

.NEAR TERM...(Tonight through Sunday)
Issued at 326 PM EDT Sat Mar 24 2018

...Continued dry and cool...

High Impact Weather Potential...none.

Pattern Synopsis/Forecast...Afternoon composite analysis reveals
short wave ridging through the central CONUS bordered by short
wave troughs along both coasts. Detached short wave energy is
rolling through the Midwest and Ohio Valley bringing another round
of wintry weather to that region. But strong Canadian high
pressure across Ontario remains the dominant weather player for
northern Michigan...with very dry air/subsidence maintaining our
stretch of dry weather...albeit a bit on the cool side.

Primary Forecast Concerns...minimal. Strong Canadian high pressure
to our north will drift through eastern Canada through Sunday. But
strong subsidence and wedge of dry air cycling through the state
will keep dry conditions intact. Just enough shallow cold air
sliding down across Lake Huron that we may again see some lake
cloud development later tonight into Sunday morning. But
otherwise quiet.

Temps...MOS guidance temps have run much too cold over the last
several nights...on the order of 10 to 15 degrees cold. And
despite mostly clear skies anticipated tonight...with a bit of a
P-gradient/persistent low level wind...low temps will probably
rival last nights (mainly the teens). Have adjusted min temps
tonight accordingly.

&&

.SHORT TERM...(Sunday night through Tuesday)
Issued at 326 PM EDT Sat Mar 24 2018

...Warmer temperatures and much needed rain on the way...

High impact weather potential: None.

Pattern synopsis/forecast: Blocking pattern responsible for recent
prolonged stretch of dry and cool conditions showing signs of
breaking down as we head into next week. This allows the upper
levels to become quite a bit more progressive, sending western
ridging into and through the region Sunday and Monday, all-the-while
its surface reflection pivots into the northeast. Above sets the
stage for deepening southerly warm and moist flow, spiking
temperatures to above normal levels and bringing some much needed
rain to the region.

Primary forecast concerns/challenges: Temperature and rain trends.

Details: Dry weather prevails Sunday night and Monday as mid level
ridge axis settles overhead. Bigger story will be those temperatures
as southeast winds strengthen on backside of retreating surface
high. Near normal lows Sunday night give way to highs pushing well
into the 40s Monday (perhaps near 50 degrees for parts of northern
lower) as plentiful sunshine only helps the warming cause. Low level
moisture will be very slow to increase, so combined with those
increasingly gusty southeast winds and prolonged stretch of dry
weather, could result in more elevated fire danger concerns Monday
afternoon.

Moisture advection ramps up considerably by later Monday night into
Tuesday as approach of upstream shortwave trough deepens and
strengthens elevated southwest flow. Low level jet will propel Gulf
of Mexico moisture northward, spiking precipitable water values up
to and perhaps just over an inch. Strong jet forcing and isentropic
upglide expected to spread precipitation from southwest to northeast
later Monday night into Tuesday morning. Of course, still some
uncertainty on when this all begins, but general model consensus is
all areas should see at least some precip by early Tuesday morning.
Strong warm advection should result in much of this precipitation
falling as rain, although cannot rule out a light wintry mix as
precip begins, especially across eastern upper Michigan. Not
expecting this to amount to much. As for rain totals, given strength
of forcing and moisture advection, would expect rain totals by the
end of Tuesday to average between a quarter to half an inch, with
some locally heavier amounts indeed possible. Clouds and rain will
temper temperatures some Tuesday, but still looking at highs similar
to those experienced Monday.

.LONG TERM...(Tuesday night through Saturday)
Issued at 326 PM EDT Sat Mar 24 2018

...Turning cooler again by the end of the week...

High impact weather potential: Minimal (for now at least).

Progressive pattern estabilished early on in the week continues,
with broad troughing looking to become established across the
northern Conus/western Great Lakes. This will send lead cold front
across the area during mid-week (although with not much cool down
behind it). If pattern verifies as guidance depicts, secondary and
more aggressive push of colder air should arrive Friday and
Saturday. Main area of precip expected to pass stage right Tuesday
night with the departure of that lead front, with a few lingering
rain and snow showers expected through the remainder of the week. Of
course, given timing uncertainties and your typical change of season
complexities, all the above is subject to changes.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 700 PM EDT Sat Mar 24 2018

Persistent surface ridging...strong subsidence and dry air thru
the column will maintain clear skies and solid VFR conditions at
all Northern Lower Michigan TAF sites tonight thru Sunday. Surface
winds will remain from the E/NE at around 10 kts...with some
higher gusts expected early this evening and again Sunday
afternoon.

&&

.MARINE...
Issued at 326 PM EDT Sat Mar 24 2018

Northeasterly winds today will slowly veer easterly and
southeasterly tonight and Sunday. Some gustiness will remain and
result in marginal small craft advisory winds/waves...particularly
on the Lake Huron nearshore waters. Winds will diminish later
Sunday into Monday and ongoing headlines will likely be allowed
to expire.

Otherwise...quiet weather will persist through Monday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 6 AM EDT Monday for LHZ347>349.
     SMALL CRAFT ADVISORY until 6 PM EDT Sunday for LHZ345.
LM...SMALL CRAFT ADVISORY until 6 AM EDT Sunday for LMZ344>346.
     SMALL CRAFT ADVISORY until 6 PM EDT Sunday for LMZ342.
LS...NONE.
&&

UPDATE...MR
NEAR TERM...BA
SHORT TERM...MB
LONG TERM...MB
AVIATION...MR
MARINE...BA
Hazardous weather outlook, Mar 24, 3:32 PM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
332 PM EDT Sat Mar 24 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-251000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
332 PM EDT Sat Mar 24 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Tonight.

Fire danger will be elevated through early this evening in
northern lower Michigan, due to very dry air and brisk northeast
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Fire danger will be elevated Sunday afternoon and early Sunday
evening in northern lower Michigan, due to very dry air and brisk
east winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

Nearby

Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.